# SDR ASAA2018020723661

- Difficulty date: February 7, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 143A7502U160
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, INTERCOSTAL ATTACH BRACKET CRACKED AT FWD SIDE OF BS 500H, BELOW TRANSITION PANEL.  ACFT GROUNDED.  REMOVED AND REPLACED THE ATTACHED BRACKET IAW SRM 51-40-02, 51-40-05, DWG 143A7505, REV A,  AND DWG 143A7502, REV A.
